# SDR AJAA2013F00117

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N321PL
- Make and model: Pilats PC1245
- Aircraft serial: 321
- Aircraft time: 7,252 hours
- Engine: Pwa PT6A67B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

HAVING MULTIPLE ISSUES WITH THE NR 2 GENERATOR STAYING ON LINE.  NR 2 GEN. CONTINUES TO FALL OFF-LINE, AND CONTINUE TO BECOME MULTIPLE DISCREPANCIES.   CAN ADJUST THE GCU VOLTAGE, AND SYSTEM WILL REMAIN ON-LINE FOR ANYWHERE FROM 1 DAY, TO 1 MONTH.
